# SDR FDEA201608152890

- Difficulty date: August 15, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 185N70014
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIGHT SIDE AUX SPAR BETWEEN RIB 2 & 3 AUX SPAR FOUND ONE DENT WITH A GOUGE.  COMPLIED WITH EA F-5510-T0327452.  REPAIR CLASSIFIED AS MAJOR.
